# SDR DHL2006805510

- Difficulty date: September 18, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 82,854 hours, 30,419 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: L/E Slot
- Part time: 82,854 hours, 30,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD SLOT VANE HAS AN INTERIM REPAIR AT STA XS 250.089.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 09-05-06, EO NR AST060901 DATED 09-01-06.  REMOVED EXISTING INTERIM REPAIR IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT DAMAGED SECTION IAW EO NR AST060901.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK OR CORROSION FOUND AFTER CUT OUT.  FABRICATED EXTERNAL REPAIR DOUBLER (AL7075T6 0.071") INTERNAL REPAIR DOUBLER (AL7075T6 0.050") AND FILLER (AL7075T6 0.063") IAW EO NR AST060901.  CLEANED, TREATED AND PRIMED AREA, FILLER, INTERNAL REPAIR DOUBLER AND INNER FACE OF EXTERNAL REPAIR DOUBLER IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW EO NR A
